Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Have dandruff, hairfall. Can deviatio septi nasi, be the cause of my hair loss?

Hi, i have been with deviatio septi nasi last week, and i want to know something, nobody didnt tell me about this questions. I have so much dandruff in the head, thereof i have really hair loss . I do hormone tests(androgens), and all have resulted in normal values. After that the doktor sad to mee, that you are nervoz, stresiv ect, and he preferred to me to take tablets for a relaxing. Really i am not nervoz, but the doktor sad, and i needed tablets. But didnt help me, i have again hairloss . I want to know, my deviatio septi nasi, can be the cause of my hair loss. Please for one ansfer. Thank you for your time.
Asked On : Sun, 3 Mar 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
welcome to healthcaremagic forum
deviated nasl septum do not cause dandruff and hair loss
so be relax and take healthy dist ,good sleep and sound nature
better to consult dermatologist and correct the dandruff problem
once we clear it then we can start the treatment for hair loss
heredity and nutrition is common cause of hair loss
i hope i answered your question
Answered: Mon, 4 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor